Algèbre/Théorie des nombres
La suite de Thue–Morse et la catégorie Rec
[The Thue–Morse sequence and the category Rec]
Comptes Rendus. Mathématique, Volume 342 (2006) no. 3, pp. 161-164.

We define the category Rec(K) of recurrence matrices over a field K and use it to calculate determinants of Hankel matrices related to the Thue–Morse sequence.

Cette Note introduit la catégorie Rec(K) des matrices à récurrence sur un corps K. Ceci permet de calculer certains déterminants reliés à la suite de Thue–Morse.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.11.025
Bacher, Roland 1

1 Institut Fourier, laboratoire de mathématiques, UMR 5582 (UJF-CNRS), 100, rue des Mathématiques, BP 74, 38402 St Martin d'Hères cedex, France
@article{CRMATH_2006__342_3_161_0,
     author = {Bacher, Roland},
     title = {La suite de {Thue{\textendash}Morse} et la cat\'egorie {Rec}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {161--164},
     publisher = {Elsevier},
     volume = {342},
     number = {3},
     year = {2006},
     doi = {10.1016/j.crma.2005.11.025},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.11.025/}
}
TY  - JOUR
AU  - Bacher, Roland
TI  - La suite de Thue–Morse et la catégorie Rec
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 161
EP  - 164
VL  - 342
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.11.025/
DO  - 10.1016/j.crma.2005.11.025
LA  - fr
ID  - CRMATH_2006__342_3_161_0
ER  - 
%0 Journal Article
%A Bacher, Roland
%T La suite de Thue–Morse et la catégorie Rec
%J Comptes Rendus. Mathématique
%D 2006
%P 161-164
%V 342
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.11.025/
%R 10.1016/j.crma.2005.11.025
%G fr
%F CRMATH_2006__342_3_161_0
Bacher, Roland. La suite de Thue–Morse et la catégorie Rec. Comptes Rendus. Mathématique, Volume 342 (2006) no. 3, pp. 161-164. doi : 10.1016/j.crma.2005.11.025. http://www.numdam.org/articles/10.1016/j.crma.2005.11.025/

[1] Allouche, J.-P.; Peyrière, J.; Wen, Z.-X.; Wen, Z.-Y. Hankel determinants of the Thue–Morse sequence, Ann. Inst. Fourier, Volume 48 (1998) no. 1, pp. 1-27

[2] Allouche, J.-P.; Shallit, J. Automatic Sequences. Theory, Applications, Generalizations, Cambridge University Press, 2003

Cited by Sources: